# SDR 2010FA0000820

- Difficulty date: June 11, 2010
- Submitted: August 12, 2010
- Operation: General aviation
- Aircraft: N161DC
- Make and model: Diamon DA20-C1
- Aircraft serial: CO161
- Aircraft time: 2,197 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Worn
- Location: Rt Wing
- Part time: 308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, DISCOVERED EXCESSIVE FORE AND AFT PLAY IN RT WING, PN 22-5708-00-00-WIP.  MX RECORD REVIEW INDICATED THAT THE RT WING WAS REPLACED ON 4/25/09.  DISCOVERED SPAR, MAIN BOLT, BUSHING, PN 20-2700-01-20 WAS TON INSTALLED WITH NEW WING.  THE ACFT FLEW FROM 4/25/09 TO 6/11/10 FOR A TOTAL OF 308.4 FLIGHT HOURS WITH SPAR, MAIN BOLT, BUSHING MISSING AND IS CONSIDERED BY THIS INSPECTOR TO BE A FLIGHT SAFETY CRITICAL ISSUE.  REVIEW OF MM INSTALLATION PROCEDURES DID NOT INCLUDE ADDITIONAL INSTRUCTIONS FOR INSTALLING THE SPAR, MAIN BOLT WHEN INSTALLING A NEW WING.  SUSPECT THAT GMM MX INSTRUCTIONS FOR REMOVAL AND REPLACEMENT OF THE WING WERE WRITTEN FOR REMOVAL AND REPLACEMENT OF AN EXISTING WING ONLY.  RECOMMEND THAT THE SPECIAL INSTRUCTIONS FOR INSTALLING A BUSHING FOR THE SPAR, MAIN BOLT WITH A NEW WING BE INCLUDED IN THE GMM.
